| Model Number |
32400 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient is unable to charge their ipg.As a result, surgical intervention may be undertaken in the future.
Additional Manufacturer Narrative
Date of event is estimated.Further information was requested but not yet received.